Alert archive / Mississippi / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 202, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jun 13, 2015, 5:07 PM CDT for Humphreys County, Sharkey County, Washington County, Mississippi. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2015, 5:07 PM CDT (22:07 UTC)
- Expired
- Jun 13, 2015, 6:00 PM CDT
- In force
- 53 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Humphreys County, MS, Sharkey County, MS, Washington County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 105 km from the middle of the area, began a volume at 22:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 10.1 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 685 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 669 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 120 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
535
WUUS54 KJAN 132207
SVRJAN
MSC053-125-151-132300-
/O.NEW.KJAN.SV.W.0202.150613T2207Z-150613T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
507 PM CDT SAT JUN 13 2015
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HUMPHREYS COUNTY IN CENTRAL MISSISSIPPI...
NORTHEASTERN SHARKEY COUNTY IN WEST CENTRAL MISSISSIPPI...
SOUTHEASTERN WASHINGTON COUNTY IN NORTHWESTERN MISSISSIPPI...
* UNTIL 600 PM CDT
* AT 507 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LOUISE...
OR 13 MILES NORTHWEST OF YAZOO CITY...MOVING NORTHWEST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
MURPHY AROUND 530 PM CDT.
DARLOVE AND ESTILL AROUND 550 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE SILVER
CITY AND LOUISE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3301 9043 3301 9045 3295 9045 3292 9052
3292 9066 3321 9090 3327 9070 3327 9056
3328 9055
TIME...MOT...LOC 2207Z 150DEG 25KT 3299 9058
HAIL...<.75IN
WIND...60MPH
$$
DL4 follow-up statements
626
WWUS54 KJAN 132223
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
523 PM CDT SAT JUN 13 2015
MSC053-125-151-132300-
/O.CON.KJAN.SV.W.0202.000000T0000Z-150613T2300Z/
HUMPHREYS MS-SHARKEY MS-WASHINGTON MS-
523 PM CDT SAT JUN 13 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR WESTERN HUMPHREYS...NORTHEASTERN SHARKEY AND EAST CENTRAL
WASHINGTON COUNTIES...
AT 522 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SILVER
CITY...MOVING NORTHWEST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
ISOLA AROUND 540 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE GOODEN
LAKE AND LOUISE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3303 9044 3301 9045 3296 9060 3321 9090
3327 9070 3327 9056 3328 9055
TIME...MOT...LOC 2222Z 159DEG 25KT 3314 9057
HAIL...<.75IN
WIND...60MPH
$$
DL408
WWUS54 KJAN 132233
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
533 PM CDT SAT JUN 13 2015
MSC125-132243-
/O.CAN.KJAN.SV.W.0202.000000T0000Z-150613T2300Z/
SHARKEY MS-
533 PM CDT SAT JUN 13 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SHARKEY COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3311 9048 3305 9060 3324 9081 3327 9070
3327 9056 3328 9055
TIME...MOT...LOC 2233Z 154DEG 23KT 3320 9059
$$
MSC053-151-132300-
/O.CON.KJAN.SV.W.0202.000000T0000Z-150613T2300Z/
HUMPHREYS MS-WASHINGTON MS-
533 PM CDT SAT JUN 13 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR NORTHWESTERN HUMPHREYS AND SOUTHEASTERN WASHINGTON COUNTIES...
AT 533 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ISOLA...OR
NEAR BELZONI...MOVING NORTHWEST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
ISOLA AROUND 540 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3311 9048 3305 9060 3324 9081 3327 9070
3327 9056 3328 9055
TIME...MOT...LOC 2233Z 154DEG 23KT 3320 9059
HAIL...<.75IN
WIND...60MPH
$$
DL270
WWUS54 KJAN 132240
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
540 PM CDT SAT JUN 13 2015
MSC151-132249-
/O.CAN.KJAN.SV.W.0202.000000T0000Z-150613T2300Z/
WASHINGTON MS-
540 PM CDT SAT JUN 13 2015
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL WASHINGTON COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3315 9050 3313 9062 3327 9070 3327 9056
3328 9055
TIME...MOT...LOC 2239Z 165DEG 31KT 3329 9060
$$
MSC053-132300-
/O.CON.KJAN.SV.W.0202.000000T0000Z-150613T2300Z/
HUMPHREYS MS-
540 PM CDT SAT JUN 13 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR NORTHWESTERN HUMPHREYS COUNTY...
AT 539 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ISOLA...OR 9
MILES NORTHWEST OF BELZONI...MOVING NORTH AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3315 9050 3313 9062 3327 9070 3327 9056
3328 9055
TIME...MOT...LOC 2239Z 165DEG 31KT 3329 9060
HAIL...<.75IN
WIND...60MPH
$$
DL528
WWUS54 KJAN 132251
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
551 PM CDT SAT JUN 13 2015
MSC053-132301-
/O.EXP.KJAN.SV.W.0202.000000T0000Z-150613T2300Z/
HUMPHREYS MS-
551 PM CDT SAT JUN 13 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HUMPHREYS COUNTY
WILL EXPIRE AT 600 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3315 9050 3313 9062 3327 9070 3327 9056
3328 9055
TIME...MOT...LOC 2248Z 150DEG 25KT 3329 9060
$$
DLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 4:05 PM CDT, 1 hour 2 minutes earlier.
Area forecast discussion, Jun 13, 4:05 PM CDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 405 PM CDT SAT JUN 13 2015 .DISCUSSION... THE UPPER RIDGE CENTER OVER THE SOUTHEAST CONUS IS OBVIOUSLY TOO FAR EAST THIS AFTERNOON TO LIMIT OUR LOCAL RAIN CHANCES. CURRENTLY GULF MOISTURE TRANSPORT ON THE WEST SIDE OF THIS RIDGE IS QUITE IMPRESSIVE FOR MID JUNE AND IS WORKING WITH AMBIENT DIURNAL INSTABILITY TO PRODUCE CLUSTERS OF SHOWERS AND STORMS MOVING NORTH ACROSS THE LOWER MS VALLEY. LOW LEVEL SHEAR AND FLOW LEVELS ARE SUCH THAT SOME STORMS HAVE BEEN PRODUCING GUSTY WINDS WITH A LIMITED POTENTIAL IN MOST AREAS OF WIND GUSTS UP TO 50 OR 60 MPH. THIS THREAT WILL CONTINUE TO BE MENTIONED IN THE HWO THROUGH THE REMAINDER OF THE AFTERNOON BUT MAY BE MOST FOCUSED OVER NORTHERN ZONES AND IN THE ARKLAMISS DELTA WHERE THE AIR MASS HAS NOT BEEN WORKED OVER ALREADY THIS AFTERNOON. AFTER THIS EVENING EXPECT OVERNIGHT CONVECTION TO MAINLY BE WEST AND NORTHWEST OF OUR REGION WITH LOW CLOUDS BUILDING TOWARD DAWN. THE SYNOPTIC SITUATION FOR TOMORROW LOOKS SIMILAR TO TODAY EXCEPT FOR THE FACT THAT THE SOUTHEAST CONUS RIDGE WILL BE TRYING TO EXERT ITS INFLUENCE A LITTLE MORE OVER OUR REGION. EVEN SO...MODEL CONSENSUS STILL EXPECTS SOUTHERLY LOW LEVEL FLOW AND MOISTURE TRANSPORT INTO OUR REGION TO BE RELATIVELY STOUT...AND THIS ALONE SHOULD ENSURE A FAIR AMOUNT OF AFTERNOON SHOWERS AND STORMS CONSIDERING A RELATIVE LACK OF THERMAL CAPPING. TODAY CONVECTION HAS BEEN PRETTY WIDESPREAD IN A HOMOGENEOUS FASHION BUT FOR TOMORROW THE MORE NUMEROUS STORMS WILL LIKELY BE FOCUSED WEST OF THE I-55 CORRIDOR. LIKE TODAY...SOME GUSTY STORMS CANNOT BE RULED OUT TOMORROW BUT IT WILL LIKELY TAKE UNTIL LATE TONIGHT INTO EARLY TOMORROW TO MAKE AN INFORMED DECISION ON WHETHER LOW LEVEL SHEAR / INSTABILITY COMBOS WILL BE ENOUGH TO GET MORE THAN A STRAY SEVERE STORM. ERGO...THE HWO FOR TOMORROW LEFT CLEAR FOR NOW. GOING INTO NEXT WORK WEEK ATTENTION WILL LIKELY BE FOCUSED ON THE WESTERN GULF OF MEXICO WHERE MODEL SOLUTIONS ARE NOW IN RATHER GOOD AGREEMENT FOR A TROPICAL DISTURBANCE TO TAKE SHAPE AND ADVANCE TOWARD THE SE TX COAST. MOISTURE TRANSPORT ON THE EAST SIDE OF THIS SYSTEM WILL MOST LIKELY BE FOCUSED WEST OF OUR REGION AND THEREFORE SHOWER AND STORM CHANCES SHOULD BECOME MORE AND MORE CONFINED TO WESTERN ZONES AS THE UPPER RIDGE CONTINUES NOSING IN FROM THE EAST. OF COURSE HEAT WILL BUILD A LITTLE (ESPECIALLY IN EASTERN HALF OF ZONES) IF THE AFTERNOON SHOWER AND STORM ACTIVITY DOES DECREASE. IT IS WORTH MENTIONING THAT A FEW MODEL SOLUTIONS HAVE THE AFOREMENTIONED TROPICAL DISTURBANCE COMING INLAND INTO SE TX AND THEN CURVING AROUND THE SOUTHEAST RIDGE....AND THEN REMAINING AN INTACT ENTITY CROSSING EAST THROUGH THE MIDSOUTH. THIS SCENARIO COULD RAMP BACK UP RAIN CHANCES FOR PORTIONS OF OUR REGION BY THE MIDDLE OF NEXT WEEK ALTHOUGH IT IS A LITTLE EARLY TO HAVE MUCH CONFIDENCE IN EVENTUAL OUTCOMES. /BB/ && .AVIATION...AFTER STARTING OFF THE MORNING WITH FAIRLY WIDESPREAD IFR CONDITIONS DUE TO STRATUS...START OF DAYTIME MIXING HAS ALLOWED CONDITIONS TO IMPROVE TO MVFR OR VFR MOST LOCATIONS. MAIN FOCUS FOR THIS AFTERNOON WILL BE POTENTIAL FOR GUSTY TSRA WITH PERIODS OF MVFR/IFR CIGS POSSIBLE DUE TO VERY HIGH MOISTURE LEVELS. HRRR RUNS IMPLY FAIRLY WIDESPREAD COVERAGE OF TSRA THIS AFTERNOON AS MODERATELY STRONG LOW LEVEL FLOW ALLOWS STORMS TO PROPAGATE AND HAVE FAIRLY HIGH COVERAGE. HENCE HAVE AT LEAST TEMPO TSRA MOST SITES AND WILL AMD AS NEEDED TO SHOW CATEGORICAL IMPACTS BASED ON RADAR TRENDS. EXPECT REPEAT OF WIDESPREAD IFR CONDITIONS LATER TONIGHT DUE TO STRATUS WITH FAIRLY SIMILAR SETUP TO WHAT WAS OBSERVED THIS MORNING. /AEG/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 71 89 72 90 / 27 37 13 28 MERIDIAN 69 89 69 91 / 19 22 10 16 VICKSBURG 71 89 72 90 / 34 51 18 42 HATTIESBURG 72 90 71 90 / 28 43 12 37 NATCHEZ 72 86 73 88 / 36 62 19 47 GREENVILLE 72 89 72 90 / 35 51 27 31 GREENWOOD 72 90 71 91 / 29 33 19 18 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && BB/AEG/17
Hazardous weather outlook, Jun 13, 1:29 PM CDT, 3 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 129 PM CDT SAT JUN 13 2015 ARZ074-LAZ007-008-015-023-024-026-MSZ029>031-033-039-072>074- 141830- ASHLEY-MOREHOUSE-WEST CARROLL-RICHLAND-FRANKLIN-CATAHOULA- CONCORDIA-WEBSTER-CLAY-LOWNDES-OKTIBBEHA-NOXUBEE-MARION-LAMAR- FORREST- 129 PM CDT SAT JUN 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...EAST CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...NORTHEAST MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...AND SOUTHEAST MISSISSIPPI. .DAY ONE...TONIGHT AND SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT FRIDAY. ARZ075-LAZ009-016-025-MSZ018-019-025>028-032-034>038-040>066- 141830- CHICOT-EAST CARROLL-MADISON-TENSAS-BOLIVAR-SUNFLOWER-LEFLORE- GRENADA-CARROLL-MONTGOMERY-CHOCTAW-WASHINGTON-HUMPHREYS-HOLMES- ATTALA-WINSTON-ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES- 129 PM CDT SAT JUN 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...NORTHWEST MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND SUNDAY SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...THROUGH THE REMAINDER OF THIS AFTERNOON SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE NORTH TO NORTHWEST AT 20 TO 25 MPH ACROSS THE REGION INTO EARLY THIS EVENING. A FEW OF THE MOST INTENSE STORMS MAY BE SEVERE...WITH DAMAGING WIND GUSTS TO 60 MPH...HAIL TO THE SIZE OF QUARTERS...FREQUENT LIGHTNING AND HEAVY DOWNPOURS THE ASSOCIATED RISKS. .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION REMAINDER OF THE AFTERNOON. 08 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, Jun 13, 4:29 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 429 PM CDT SAT JUN 13 2015 MSZ040>042-047-132215- WARREN MS-YAZOO MS-ISSAQUENA MS-SHARKEY MS- 429 PM CDT SAT JUN 13 2015 ...A STRONG THUNDERSTORM WILL AFFECT EASTERN ISSAQUENA...SOUTHWESTERN YAZOO...SOUTHERN SHARKEY AND NORTHEASTERN WARREN COUNTIES UNTIL 515 PM CDT... AT 429 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR REDWOOD...MOVING NORTH AT 30 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... VALLEY PARK AROUND 440 PM CDT. HOLLY BLUFF AROUND 505 PM CDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE CARY. LAT...LON 3251 9058 3246 9094 3288 9096 3287 9056 TIME...MOT...LOC 2129Z 182DEG 26KT 3255 9079 DL
Local storm report, Jun 13, 4:36 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
436 PM CDT SAT JUN 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0347 PM TSTM WND GST SSW CLINTON 32.34N 90.34W
06/13/2015 E50.00 MPH HINDS MS DEPT OF HIGHWAYS
POWER LINE DOWNED ON I-20 AT CLINTON-RAYMOND RD
&&
DLLocal storm report, Jun 13, 4:39 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
439 PM CDT SAT JUN 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM FLASH FLOOD 5 S VICKSBURG 32.26N 90.87W
06/13/2015 WARREN MS EMERGENCY MNGR
HIGHWAY 61 SOUTH HAS ONE LANE COMPLETELY COVERED IN
WATER.
0410 PM NON-TSTM WND GST VICKSBURG 32.33N 90.87W
06/13/2015 E50.00 MPH WARREN MS EMERGENCY MNGR
TREE DOWN ON TUCKER RD.
0410 PM FLASH FLOOD VICKSBURG 32.33N 90.87W
06/13/2015 WARREN MS EMERGENCY MNGR
STREET FLOODING ON FARMER STREET.
&&
AWLocal storm report, Jun 13, 4:40 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
440 PM CDT SAT JUN 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TSTM WND GST VICKSBURG 32.33N 90.87W
06/13/2015 E50.00 MPH WARREN MS EMERGENCY MNGR
TREE DOWN ON TUCKER RD.
&&
AWSpecial weather statement, Jun 13, 4:49 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
449 PM CDT SAT JUN 13 2015
MSZ026>030-032-033-132230-
OKTIBBEHA MS-WEBSTER MS-CARROLL MS-GRENADA MS-MONTGOMERY MS-CLAY MS-
CHOCTAW MS-
449 PM CDT SAT JUN 13 2015
...THUNDERSTORMS WITH GUSTY WINDS APPROACHING THE HIGHWAY 82
CORRIDOR...
AT 449 PM CDT...METEOROLOGISTS WERE TRACKING A LINE OF STRONG
THUNDERSTORMS EXTENDING FROM NEAR STARKVILLE TO NEAR VAIDEN...AND
MOVING NORTH AT 25 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
MULDROW AROUND 455 PM CDT.
WINONA AROUND 505 PM CDT.
WEST POINT...NORTH CARROLLTON AND GRIFFITH AROUND 510 PM CDT.
PALA ALTO AROUND 520 PM CDT.
DUCK HILL AROUND 525 PM CDT.
JEFFERSON AROUND 530 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE CARROLLTON...MANTEE
AND WALTHALL.
LAT...LON 3368 8872 3368 8867 3344 8868 3333 8989
3364 8999 3372 8945 3372 8919 3374 8919
3374 8904 3375 8903 3376 8893 3380 8893
3381 8885 3381 8872
TIME...MOT...LOC 2149Z 174DEG 23KT 3349 8877 3338 8982
DLSpecial weather statement, Jun 13, 4:57 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
457 PM CDT SAT JUN 13 2015
MSZ035-042-132230-
YAZOO MS-HUMPHREYS MS-
457 PM CDT SAT JUN 13 2015
...A STRONG THUNDERSTORM WILL AFFECT HUMPHREYS AND NORTHWESTERN YAZOO
COUNTIES THROUGH 530 PM CDT...
AT 456 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHEAST OF MIDNIGHT...OR 8 MILES NORTHWEST OF YAZOO CITY...
MOVING NORTH AT 25 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
YAZOO CITY...BELZONI...MIDNIGHT...SILVER CITY AND LOUISE.
LAT...LON 3309 9038 3312 9043 3306 9043 3304 9038
3302 9038 3301 9036 3290 9034 3283 9064
3292 9067 3292 9066 3309 9066 3310 9070
3312 9070 3316 9069 3317 9068 3324 9041
TIME...MOT...LOC 2156Z 166DEG 23KT 3295 9052
DLThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 12:55 PM CDT | Special Weather Statement | JAN | Forrest | 35 min |
| Jun 13, 12:59 PM CDT | Special Weather Statement | JAN | Clarke, Lauderdale | 46 min |
| Jun 13, 1:13 PM CDT | Special Weather Statement | JAN | Covington | 32 min |
| Jun 13, 1:18 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jones | 42 min |
| Jun 13, 1:41 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jones, Simpson, Smith | 64 min |
| Jun 13, 1:55 PM CDT | Special Weather Statement | JAN | Adams | 35 min |
| Jun 13, 2:00 PM CDT | Special Weather Statement | JAN | Clarke | 45 min |
| Jun 13, 2:12 PM CDT | Special Weather Statement | JAN | Simpson | 33 min |
| Jun 13, 2:25 PM CDT | Special Weather Statement | JAN | Simpson | 50 min |
| Jun 13, 3:05 PM CDT | Special Weather Statement | JAN | Claiborne | 25 min |
| Jun 13, 3:10 PM CDT | Special Weather Statement | JAN | Rankin | 35 min |
| Jun 13, 3:25 PM CDT | Special Weather Statement | JAN | Hinds | 50 min |
| Jun 13, 3:43 PM CDT | Special Weather Statement | JAN | Attala, Madison, Yazoo | 47 min |
| Jun 13, 3:58 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Madison, Yazoo | 29 min |
| Jun 13, 4:02 PM CDT | Special Weather Statement | JAN | Warren | 28 min |
| Jun 13, 4:16 PM CDT | Special Weather Statement | JAN | Lowndes | 44 min |
| Jun 13, 4:29 PM CDT | Special Weather Statement | JAN | Issaquena | 46 min |
| Jun 13, 4:49 PM CDT | Special Weather Statement | JAN | Carroll, Clay, Montgomery, Oktibbeha, Webster | 41 min |
| Jun 13, 4:57 PM CDT | Special Weather Statement | JAN | Humphreys | 33 min |
| Jun 13, 5:30 PM CDT | Special Weather Statement | JAN | Grenada | 45 min |
| Jun 13, 5:38 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Sunflower | 52 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.